# SDR CALA9801504

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32725
- Make and model: Boeing 727224
- Aircraft serial: 20655
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringer
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK AT ATTACH BOLT IN STRINGER 9R AT VERTICAL STABILIZER INNER COMPARTMENT NR 9 RIB.  THE CRACKED AREA WAS REMOVED IAW SRM 55-30-4.  A REPAIR WAS INSTALLED IAW SRM 55-20-4, FIGURE 1, SHEET 5, AND SRM 51-10-2.
